# SDR SIMA20150425005

- Difficulty date: April 25, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 37,754 hours, 34,908 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 14523775601
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND A FRAME ON THE CARGO DOOR BELOW THE DOOR LOWER SEAL GOUGED NEAR AFT END.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  R & R THE FRAME BELOW THE CARGO DOOR LOWER SEAL IAW EMB SRM 51-40-02.  ACFT WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.
